Alert archive / South Carolina / Flash Flood Warnings in 2005

Flash Flood Warning 6, NWS Charleston, SC

May 17, 2005Beaufort County, South Carolina

NWS Charleston, SC issued this flash flood warning at May 17, 2005, 4:47 PM EDT for Beaufort County, South Carolina. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2005, 4:47 PM EDT (20:47 UTC)
Expired
May 17, 2005, 6:15 PM EDT
In force
88 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Beaufort County, SC

The radar

The Charleston,SC radar (KCLX), 163 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1363 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 172048
FFWCHS
SCC013-172215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT TUE MAY 17 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 615 PM EDT

* AT 444 PM EDT...RADAR INDICATED VERY HEAVY RAIN OCCURRING FROM A   
  THUNDERSTORMS HAD ALREADY PRODUCED 2 TO 4 INCHES OF RAIN ACROSS 
  PARTS OF BEAUFORT COUNTY. AN ADDITIONAL 2 INCHES OF RAIN IS 
  EXPECTED OVER THE NEXT HOUR WHICH COMBINED WITH HIGH TIDE MAY 
  PRODUCE FLOODING.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  FOLLY FIELD AND HILTON HEAD ISLAND...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3235 8082 3217 8086 3142 7748 3186 7736

$$
1 follow-up statement
000 
WGUS72 KCHS 172145
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT TUE MAY 17 2005

SCC013-172215-
BEAUFORT-
545 PM EDT TUE MAY 17 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
BEAUFORT COUNTY...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIEST RAIN WAS PUSHING OFF THE BEAUFORT COUNTY COAST.  
SEVERAL REPORTS OF FLOODING HAVE BEEN RECEIVED FROM AN ESTIMATED 3 
TO 5 INCHES OF RAIN THIS AFTERNOON.

A GENERAL DECREASING TREND IN THE RAIN WILL CONTINUE AND THE WARNING 
SHOULD BE ALLOWED TO EXPIRE AS SCHEDULED AT 615 PM EDT.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3235 8082 3217 8086 3142 7748 3186 7736

$$

SCW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at May 17, 4:03 PM EDT, 44 minutes earlier.

Area forecast discussion, May 17, 4:03 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT TUE MAY 17 2005

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...CURRENTLY AT THE
SURFACE...COASTAL TROUGH REMAINS IN PLACE ACROSS THE FORECAST
AREA...WITH NUMEROUS OTHER BOUNDARIES INTERACTING TO KEEP CONVECTION
GOING. MAIN SHORT TERM CONCERNS FOR THE OVERNIGHT REVOLVE AROUND
POPS...AND FOG POTENTIAL.

TONIGHT...EXPECT CONVECTION WILL DWINDLE SHORTLY AFTER SUNSET WITH
LOSS OF DIURNAL HEATING. WILL KEEP HIGHEST POPS ACROSS INTERIOR SC
ZONES...AND LOWEST POPS ALONG THE IMMEDIATE COAST WHERE SEA BREEZE
PASSAGE WILL STABILIZE THE ENVIRONMENT. STILL SOME WEAK FORCING
AROUND AFTER MIDNIGHT...AND PER COORDINATION WITH SURROUNDING
OFFICES WILL INCLUDE SLIGHT CHANCE POPS. AS FOR FOG
POTENTIAL...MODEL SOUNDINGS AND TIME SECTIONS INDICATE ABUNDANT LOW
LEVEL MOISTURE AND POTENTIAL FOR FOG/STRATUS FORMATION. GEOSTROPHIC
WINDS REMAIN 10 KT OR LESS OVERNIGHT...AND WITH SKIES GRADUALLY
CLEARING OUT AND RAIN THAT FELL TODAY...FOG LOOKS LIKE A PRETTY GOOD
BET. WILL INCLUDE AREAS OF FOG IN THE FORECAST AFTER MIDNIGHT.

WEDNESDAY...SEA BREEZE DEVELOPMENT EXPECTED ONCE AGAIN IN THE
AFTERNOON...WITH PLENTY OF INSTABILITY IN PLACE FOR CONVECTIVE
DEVELOPMENT. BELIEVE WITH LINGERING COASTAL TROUGH IN PLACE AND SEA
BREEZE AIDING CONVERGENCE...THAT CHANCE POPS ARE WARRANTED FOR
ENTIRE CWA. WITH ONSHORE FLOW DEVELOPING BY LATE MORNING/EARLY
AFTERNOON...COULD SEE BETTER DEVELOPMENT ACROSS INTERIOR ZONES AND
LESS ACTIVITY ALONG THE COAST. WILL KEEP HIGHEST CHANCE POPS ACROSS
INTERIOR ZONES...WITH SMALLER CHANCE POPS ALONG THE IMMEDIATE COAST.

WEDNESDAY NIGHT...SHOULD SEE CONVECTION END IN THE EVENING WITH
LOSS OF DIURNAL HEATING. WILL KEEP CHANCE POPS GOING IN THE
EVENING...AND GO DRY AFTER MIDNIGHT AS HIGH PRESSURE FINALLY BEGINS
TO BUILD INTO THE FORECAST AREA...SHIFTING COASTAL TROUGH OUT TO
SEA.
&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...HIGH PRESSURE OVER THE
SOUTHEAST WILL DOMINATE THE WEATHER UNTIL FRIDAY WHEN ANOTHER
BACKDOOR COLD FRONT PUSHES INTO THE CAROLINAS. FRONT IS EXPECTED TO
LINGER JUST NORTH OF THE AREA THROUGH LATE SATURDAY BEFORE MOVING
SOUTH OF THE CWFA SUNDAY. THIS WILL BRING AN INCREASED CHANCE OF
CONVECTION ALONG THE FRONT...ESPECIALLY FRIDAY AND SATURDAY. HAVE
TAPERED POPS BACK BY SUNDAY AFTERNOON AS FRONT CLEARS THE AREA AND
MEAN FLOW BECOMES LIGHT. COLD FRONT APPROACHES THE AREA MONDAY
NIGHT...SO WILL KEEP CHANCE POPS STARTING MONDAY. KEPT TEMPS CLOSE
TO HPC GUIDANCE.
&&

.MARINE /TONIGHT THROUGH WEDNESDAY NIGHT/...COASTAL TROUGH WILL
CONTINUE TO MEANDER ACROSS COASTAL SC AND GA THROUGH THE PERIOD.
EXPECT LIGHT WINDS 10 KT OR LESS THROUGH THE PERIOD...WITH SEAS
AROUND 2 FT ACROSS THE COASTAL WATERS AND 2 TO 3 FT ACROSS THE OUTER
GA WATERS.

THURSDAY THROUGH MONDAY...RELATIVELY WEAK PRESSURE PATTERN TO START
THE PERIOD BUT INCREASING FLOW FROM THE NORTHEAST BY FRIDAY NIGHT AS
RIDGE BUILDS DOWN THE COAST AND COASTAL GRADIENT INCREASES. A BRIEF
BOUT OF 15-20 KTS IS POSSIBLE SATURDAY AFTERNOON...THEN AS RIDGE
AXIS SHIFTS OVER THE WATERS...WINDS AND SEAS WILL AGAIN BE LOW. WITH
APPROACH OF TUESDAY/S COLD FRONT...WILL SEE A TIGHTER GRADIENT WITH
SWLY FLOW...BUT LITTLE FETCH FOR INCREASED SEAS.
&&

.AVIATION...SHOULD SEE CONVECTIVE ACTIVITY END THIS EVENING WITH
LOSS OF DIURNAL HEATING. WILL KEEP CB IN THE FORECAST AND BKN035
CIGS THROUGH AROUND 00Z...WHEN THINGS SHOULD SCATTER OUT. ATTENTION
THEN TURNS TO FOG POTENTIAL FOR THE OVERNIGHT HOURS. MODEL SOUNDINGS
AND TIME SECTIONS INDICATE ABUNDANT LOW LEVEL MOISTURE AND POTENTIAL
FOR FOG/STRATUS FORMATION. GEOSTROPHIC WINDS REMAIN 10 KT OR LESS
OVERNIGHT...AND WITH SKIES CLEARING OUT AND PLENTY OF RAIN
TODAY...FOG LOOKS LIKE A PRETTY GOOD BET. WILL INCLUDE AREAS OF FOG
IN THE FORECAST AFTER MIDNIGHT. COULD ALSO SEE SOME ADVECTION OF
STRATUS OFF THE ATLANTIC OVERNIGHT AS WINDS SHIFT TO THE
NORTHEAST...BRINGING WARMER AIR IN OFF THE GULF STREAM OVER COOLER
ATLANTIC WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JRJ/JRL
Hazardous weather outlook, May 17, 11:23 AM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1123 AM EDT TUE MAY 17 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-181000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1123 AM EDT TUE MAY 17 2005

UPDATED FOR HEAVY RAIN AND SEVERE POTENTIAL

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...A WEAKENING COLD FRONT AND THE AFTERNOON SEA
BREEZE WILL PROVIDE THE FOCUS FOR THUNDERSTORMS TODAY. THERE IS A
SLIGHT RISK FOR A FEW STORMS TO BECOME SEVERE AND PRODUCE
HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING. THE STRONGEST STORMS
ARE EXPECTED ACROSS MOST OF SOUTHEAST SOUTH CAROLINA AND INTERIOR
PORTIONS OF GEORGIA. REFER TO THE DAY ONE CONVECTIVE OUTLOOK
FOR ADDITIONAL INFORMATION.

.HEAVY RAIN...NUMEROUS BOUNDARIES DRAPED ACROSS THE AREA THIS
MORNING WILL PROVIDE AN ENHANCED FOCUS FOR EXTREMELY HEAVY RAIN
ACROSS SOUTHEAST SOUTH CAROLINA. FLASH FLOODING COULD BECOME A
PROBLEM ACROSS AREAS THAT RECEIVE CONSECUTIVE SHOWERS OR
THUNDERSTORMS...ESPECIALLY BY MID-AFTERNOON. REFER TO THE SPECIAL
WEATHER STATEMENT FOR DETAILS ON THIS HAZARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUIRED TONIGHT.

JRL

In the hours before

Special weather statement, May 17, 2:59 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
259 PM EDT TUE MAY 17 2005

SCZ049-050-172000-
CHARLESTON-COASTAL COLLETON-
259 PM EDT TUE MAY 17 2005

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CHARLESTON COUNTY AND
SOUTHERN COLLETON COUNTY THROUGH 400 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NORTH CHARLESTON SOUTHWEST TO SOUTHERN COLLETON COUNTY. THESE STORMS
WERE MOVING SLOWLY SOUTHEAST AND WILL AFFECT CHARLESTON...NORTH
CHARLESTON...RAVENEL...HOLLYWOOD...EDISTO ISLAND...BENNETTS POINT
AND EDISTO BEACH.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, May 17, 3:09 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT TUE MAY 17 2005

SCZ048-172000-
BEAUFORT-
309 PM EDT TUE MAY 17 2005

...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 400 PM
EDT...

AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CHISOLM...OR ABOUT 9 MILES NORTH OF
BEAUFORT...NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS IN AND AROUND WILKINS...WALLING GROVE...LOBECO...GARDENS
CORNER...DANIELS...DALE...CHISOLMS...BRIARS...ATTAWAY AND CHISOLM
THROUGH 400 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAINFALL CAN BE EXPECTED.

RB
Special weather statement, May 17, 3:30 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT TUE MAY 17 2005

GAZ140-141-172015-
COASTAL MCINTOSH-INLAND MCINTOSH-
330 PM EDT TUE MAY 17 2005

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY THROUGH 415 PM
EDT...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FAIRHOPE...OR ABOUT 13
MILES NORTH OF DARIEN...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WARSAW...JONES...
EULONIA...BRICKSTON...FAIRHOPE...SOUTH NEWPORT...CRESCENT...PINE
HARBOR...VALONA AND SHELLMAN BLUFF THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

SCW
Special weather statement, May 17, 4:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT TUE MAY 17 2005

GAZ116-117-138-139-172130-
COASTAL BRYAN-COASTAL LIBERTY-INLAND BRYAN-INLAND LIBERTY-
426 PM EDT TUE MAY 17 2005

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND LIBERTY COUNTY
THROUGH 530 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
FORT MCALLISTER TO 2 MILES SOUTHWEST OF MCINTOSH...OR ALONG A LINE
EXTENDING FROM 8 MILES EAST OF RICHMOND HILL TO 4 MILES SOUTHEAST OF
HINESVILLE...MOVING SOUTHEAST AT 10 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WILDWOOD...
WALTHOURVILLE...RICHMOND HILL...RABBIT HILL...PORT ROYAL...MILL
CREEK...MCINTOSH...LIVE OAK...HINESVILLE AND FORT STEWART THROUGH 530
PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

SCW
Local storm report, May 17, 4:27 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT TUE MAY 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             SAVANNAH                32.08N 81.10W
05/17/2005  0.88 INCH        CHATHAM            GA   TRAINED SPOTTER

0415 PM     HAIL             SAVANNAH                32.08N 81.10W
05/17/2005  0.75 INCH        CHATHAM            GA   PUBLIC

&&

MTE
Special weather statement, May 17, 4:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT TUE MAY 17 2005

SCZ048-051-172130-
BEAUFORT-COASTAL JASPER-
447 PM EDT TUE MAY 17 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 530 PM EDT...

AT 447 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF JASPER...OR ABOUT
11 MILES NORTHWEST OF HILTON HEAD ISLAND...MOVING EAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
PRITCHARDVILLE...PRITCHARD...BRIGHTON
BEACH...BLUFFTON...RIVERDALE...JASPER AND CHELSEA THROUGH 530 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAINFALL CAN BE EXPECTED.

RB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:44 PM EDTSevere Thunderstorm WarningCHSHampton31 min
May 17, 1:46 PM EDTFlash Flood WarningCHSCharleston3 hr
May 17, 4:07 PM EDTSevere Thunderstorm WarningCHSBeaufort23 min
May 17, 4:19 PM EDTSevere Thunderstorm WarningCHSJasper41 min

Nearby

Flash Flood Warnings in South Carolina, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.